Alert archive / Texas / High Wind Warnings in 2022

High Wind Warning 1, NWS Fort Worth, TX

May 13, 20226 counties in Texas

NWS Fort Worth, TX issued this high wind warning at May 13, 2022, 11:02 PM CDT for 6 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 13, 2022, 11:02 PM CDT (04:02 UTC)
Expired
May 14, 2022, 2:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX

Counties Dallas County, TX, Ellis County, TX, Hill County, TX, Hood County, TX, Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 17 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 11:32 PM CDTNON-TSTM WND GST 708 Ene Granbury, TXPOWER LINES DOWN 5 SOUTHWEST OF CRESSON.
May 13, 11:46 PM CDTNON-TSTM WND GST 60Edgecliff, TXSOCIAL MEDIA REPORT OF AT LEAST 60 MPH WINDS IN EDGECLIFF.
May 14, 12:35 AM CDTNON-TSTM WND GST 59Cleburne, TXKCPT ASOS REPORTS GUSTS OF 51 KNOTS (59 MPH) AT 12:35PM.
May 14, 12:54 AM CDTNON-TSTM WND GST 623 S Keene, TXSOCIAL MEDIA REPORT OF MEASURED 62 MPH WIND GUST. LARGE TREE TOPPLED OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1716 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

620 
WWUS74 KFWD 140402
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1102 PM CDT Fri May 13 2022

TXZ118-119-131-133-134-140515-
/O.NEW.KFWD.HW.W.0001.220514T0402Z-220514T0500Z/
Tarrant-Dallas-Hood-Johnson-Ellis-
Including the cities of Fort Worth, Arlington, Dallas, Granbury, 
Oak Trail Shores, Cleburne, Burleson, Waxahachie, Ennis, 
and Midlothian
1102 PM CDT Fri May 13 2022

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South/southwest winds between 60-70 mph due to anvil
  downburst winds.

* WHERE...Tarrant, Dallas, Hood, Johnson and Ellis Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
2 follow-up statements
466 
WWUS74 KFWD 140446
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1146 PM CDT Fri May 13 2022

TXZ118-119-131-133-134-140600-
/O.EXT.KFWD.HW.W.0001.000000T0000Z-220514T0600Z/
Tarrant-Dallas-Hood-Johnson-Ellis-
Including the cities of Fort Worth, Arlington, Dallas, Granbury, 
Oak Trail Shores, Cleburne, Burleson, Waxahachie, Ennis, 
and Midlothian
1146 PM CDT Fri May 13 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...South/southwest winds between 60-70 mph due to anvil 
  downburst winds.

* WHERE...Tarrant, Dallas, Hood, Johnson and Ellis Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
521 
WWUS74 KFWD 140547
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1247 AM CDT Sat May 14 2022

TXZ118-119-131-140700-
/O.CAN.KFWD.HW.W.0001.000000T0000Z-220514T0600Z/
Tarrant-Dallas-Hood-
Including the cities of Fort Worth, Arlington, Dallas, Granbury, 
and Oak Trail Shores
1247 AM CDT Sat May 14 2022

...HIGH WIND WARNING IS CANCELLED...

The threat for damaging wind gusts has ended across Tarrant, Hood
and Dallas Counties.

$$

TXZ145-140700-
/O.EXB.KFWD.HW.W.0001.000000T0000Z-220514T0700Z/
Hill-
Including the city of Hillsboro
1247 AM CDT Sat May 14 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

* WHAT...South/southwest winds between 60-70 mph due to anvil 
  downburst winds.

* WHERE...Hill County.

* WHEN...Until 2 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ133-134-140700-
/O.EXT.KFWD.HW.W.0001.000000T0000Z-220514T0700Z/
Johnson-Ellis-
Including the cities of Cleburne, Burleson, Waxahachie, Ennis, 
and Midlothian
1247 AM CDT Sat May 14 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

* WHAT...South/southwest winds between 60-70 mph due to anvil 
  downburst winds.

* WHERE...Tarrant, Dallas, Hood, Johnson and Ellis Counties.

* WHEN...Until 2 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 13, 8:03 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 13, 8:03 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
803 PM CDT Fri May 13 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

The eastward and southward migration of ongoing convection that
has begun to develop along the dryline in the Texas Hill Country
and the weak stalled front stretching across Oklahoma continues
to be the main concern over the next few hours. The evening
sounding from Fort Worth shows a weakly capped environment
lingering overhead, though diurnal heating has contributed to
moderate to strong destabilization with SBCAPE nearing 3000 J/kg
now in place. Marginal effective bulk shear due to modest surface-
to-850 mb winds indicates that any thunderstorm that develops has
the potential to become strong to severe. The presence of a
nearly straight hodograph and steep mid-level lapse rates
highlights the potential for splitting storms with an isolated
large hail threat while the pronounced inverted-V profile implies
elevated (high-based) convection carrying a threat of strong
downburst winds.

The coverage and intensity of convection should gradually
dissipate overnight as diurnal stabilization occurs and the
embedded shortwave that aided in the initial convective
development departs the Southern Plains. Our attention will then
shift to the unseasonably hot temperatures this weekend. An upper
level ridge anchored over Baja California and Northwest Mexico
will gradually build across the Lone Star state on Saturday.
Temperatures will soar into the 90s region-wide with light
southerly breezes providing minimal relief. Lingering boundaries
from this evening's showers/storms in addition to the potential
influence of the washed out front may provide a focus for
additional convective development Saturday amid afternoon heating
and destabilization. Similar to tonight, damaging outflow/downburst
wind gusts and hail will be the main threats with the strongest
storms.

12

Previous Discussion:
/Today through Saturday/

A line of unexpected showers continues to move east across our
eastern counties this afternoon. An omen for Friday the 13th and
what is come later today? I hope not!

A hot and breezy afternoon is in store while we monitor for
convective development to our west and northwest along a dryline
and stalled front, respectively. CAM guidance with each model run
shows slight differences in where and how much convection
develops this afternoon along these boundaries, but there
continues to be some run-to-run consistency that isolated to
scattered storms will form in these two areas. Forecast soundings
indicate moderate CAPE, a weak or no cap, and decent shear values
around 30-40 kts across our western counties late this afternoon
into the early evening hours where these storms may enter after 5
pm. Therefore a small threat for strong or severe storms is
possible within a window of 5-8 pm generally along and west of a
line from Goldthwaite to Palo Pinto to Bowie. As convection moves
east towards our western counties and/or southeast towards our
northwestern counties, it should weaken, but rain/showers may
continue to move across the region through the overnight hours.
Have adjusted PoPs up for a good portion of the region this
evening and overnight but still kept them at values less than 35
percent for now. Strong and gusty winds will be the main threat,
but hail will be possible with the initial storms. Gusty winds
could continue into the overnight hours with decaying storms/rain.

Saturday is expected to be another hot day with highs in the 90s
across the region. The potential for more storms somewhere in the
region is slowly increasing but will likely be dependent on where
the stalled front has moved to and where any other residual
boundaries will be from overnight convection. For now, have
included a 20 PoP across our southwest counties where some CAMs
are indicating convection occurring. Strong or severe storms could
again be possible.

JLDunn

&&

.LONG TERM... /Issued 250 PM CDT Fri May 13 2022/
/Saturday Night Onward/

Summer-like weather will continue through the second half of the
weekend and beyond as a potent mid-level ridge keeps a tight grip
over North and Central Texas. However, a series of shortwaves
will cause the ridge to become less pronounced late this weekend
and into early next week. This will allow a weak front to slide
southward out of Oklahoma and stall somewhere across North Texas.
Any showers and thunderstorms associated with the front are
expected to remain to our east/northeast.

Quiet weather will continue for the remainder of the work week,
but unseasonable warmth will persist. Record-breaking
temperatures are looking fairly likely on Monday and Tuesday for
our DFW climate site. For Waco, we could be contending with
record-setting temperatures each day of the forecast period
(Sunday through Friday). This will likely occur if we remain rain-
free through the end of the week, which most guidance is in
agreement with this solution. One caveat is there's some
uncertainty in our synoptic weather pattern beginning mid to late
this week, which could play a role in whether we're hot and dry
or less-hot with showers and storms. If our weather pattern
becomes more amplified, we could see rain chances return mid to
late this week with slightly lower temperatures. Right now, this
solution appears unlikely, so a hot and dry forecast was
maintained through the end of the period. However, we'll be
monitoring for any substantial shifts in guidance over the next
several days. Stay tuned (and keep your fingers crossed)!

Barnes

&&

.AVIATION... /NEW/
/00Z TAFs/

Primary Concern...Convection approaching the DFW Metroplex tonight

SHRA/TSRA that have developed across western North Texas should
approach the Metroplex over the next few hours before diminishing
around 14/06Z. This area of convection, with a few strong to
severe thunderstorms possible, may impact air traffic within the
Bowie cornerpost. However, a general weakening trend is expected
as this activity moves further east and south, approaching DFW
around 14/02Z-14/06Z. A mention of VCTS has been included in North
Texas TAFs as these weakening thunderstorms may reach the
Metroplex before they completely diminish. An additional round of
thunderstorms may develop along the stalled cold front in Oklahoma
later tonight, but these storms are expected to remain well north
of all TAF sites. Outside of TSRA, VFR conditions expected to
prevail Saturday with southerly winds.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  95  70  98  71 /  30   5   0   0   5
Waco                70  96  68  98  70 /  10  20   0   0   5
Paris               67  90  66  92  67 /  20   5   5   0  10
Denton              65  94  66  98  67 /  30   0   5   0  10
McKinney            67  92  67  95  68 /  20   5   0   0  10
Dallas              71  95  71  98  72 /  30   5   0   0   5
Terrell             69  92  67  95  69 /  20  10   0   0   5
Corsicana           70  93  69  96  71 /  10   5   0   0   5
Temple              69  95  67  98  68 /  10  20   0   0   0
Mineral Wells       65  97  66 102  68 /  30  10   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 13, 6:34 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
634 PM CDT Fri May 13 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
634 PM CDT Fri May 13 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

There is a slight chance of storms tonight across much of the
region. A strong to severe storm or two may be possible to the west
of Interstate 35/35W through the early evening. Damaging winds and
hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance for storms mainly west of Interstate 35 and
south of Interstate 20 Saturday afternoon. A strong to marginally severe
storm may be possible, and damaging winds and hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed to the west of Interstate 35/35W
through the evening.

In the hours before

Special weather statement, May 13, 8:37 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
837 PM CDT Fri May 13 2022

TXZ115-140200-
Stephens TX-
837 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of northwestern
Stephens County through 900 PM CDT...

At 837 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Breckenridge, moving southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Breckenridge, Necessity and Crystal Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3295 9909 3296 9875 3265 9875 3266 9909
TIME...MOT...LOC 0137Z 313DEG 20KT 3280 9903

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

66
Special weather statement, May 13, 8:47 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
847 PM CDT Fri May 13 2022

TXZ141-140215-
Comanche TX-
847 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of Comanche County
through 915 PM CDT...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
May, or 13 miles north of Early, moving east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comanche, De Leon and Gustine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3172 9868 3207 9890 3212 9847 3181 9827
TIME...MOT...LOC 0147Z 275DEG 48KT 3193 9888

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

66
Special weather statement, May 13, 9:15 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
915 PM CDT Fri May 13 2022

TXZ130-141-140245-
Comanche TX-Erath TX-
915 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of southwestern Erath
and eastern Comanche Counties through 945 PM CDT...

At 915 PM CDT, Doppler radar was tracking a strong thunderstorm near
Comanche, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comanche, Dublin, De Leon and Gustine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3215 9855 3211 9819 3194 9816 3191 9821
      3185 9816 3184 9816 3184 9817 3170 9842
      3179 9865
TIME...MOT...LOC 0215Z 288DEG 31KT 3191 9850

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

30
Special weather statement, May 13, 9:34 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
934 PM CDT Fri May 13 2022

TXZ091-092-101-102-140315-
Cooke TX-Montague TX-Wise TX-Jack TX-
934 PM CDT Fri May 13 2022

...Strong thunderstorms will impact portions of southern Montague,
northern Wise, Jack and Cooke Counties through 1015 PM CDT...

At 933 PM CDT, emergency management reported strong winds resulting
from decaying thunderstorms along a line extending from near
Burneyville to 12 miles southeast of Windthorst. Movement was
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Emergency management.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gainesville, Decatur, Bridgeport, Bowie, Jacksboro, Muenster, Alvord,
St. Jo, Lindsay, Chico, Bryson, Callisburg, Forestburg, Sunset, Lake
Kiowa, Ray Roberts Park Johnson Branch, Newport, Runaway Bay, Valley
View and Lake Bridgeport.

This includes Interstate 35 between mile markers 483 and 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3395 9694 3342 9694 3343 9738 3330 9739
      3301 9842 3345 9842 3347 9798 3362 9798
      3382 9748 3391 9748 3383 9746 3382 9738
      3392 9721 3376 9719 3372 9711 3382 9705
      3385 9709 3384 9703 3395 9700
TIME...MOT...LOC 0233Z 318DEG 16KT 3385 9726 3343 9832

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

30
Special weather statement, May 13, 9:45 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
945 PM CDT Fri May 13 2022

TXZ130-141>144-156-140330-
Mills TX-Bosque TX-Comanche TX-Erath TX-Lampasas TX-Hamilton TX-
945 PM CDT Fri May 13 2022

...Strong thunderstorms will impact portions of Hamilton, southern
Erath, western Lampasas, west central Bosque, eastern Mills and
southeastern Comanche Counties through 1030 PM CDT...

At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Hico to 9 miles south of
Goldthwaite. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dublin, Hamilton, Goldthwaite, Hico, Gustine, Evant, Iredell, Lometa
and Us-190 Near The San Saba-Lampasas County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3214 9842 3213 9789 3195 9777 3152 9807
      3146 9818 3141 9815 3103 9841 3103 9844
      3106 9848 3111 9846 3112 9850 3109 9853
      3117 9851 3120 9857 3126 9858 3127 9863
      3132 9859 3132 9864 3137 9866 3136 9867
TIME...MOT...LOC 0244Z 289DEG 27KT 3193 9821 3132 9860

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

30
Special weather statement, May 13, 10:31 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1031 PM CDT Fri May 13 2022

TXZ130-132-142>145-156-157-140430-
Mills TX-Bosque TX-Erath TX-Coryell TX-Lampasas TX-Hamilton TX-
Hill TX-Somervell TX-
1031 PM CDT Fri May 13 2022

...Strong thunderstorms will impact portions of southwestern
Somervell, Hamilton, southeastern Erath, Coryell, central Lampasas,
Bosque, west central Hill and southeastern Mills Counties through
1130 PM CDT...

At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Iredell to 15 miles southwest of Evant.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Copperas Cove, Gatesville, Clifton, Hamilton, Meridian, Hico, Evant,
Iredell, Cranfills Gap, Meridian State Park, Fort Gates, Lometa,
Walnut Springs, Morgan and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3179 9826 3184 9816 3191 9820 3221 9805
      3208 9733 3108 9788 3124 9853
TIME...MOT...LOC 0330Z 251DEG 24KT 3206 9786 3128 9828

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:30 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDStephens, Young45 min
May 13, 7:45 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 13, 8:19 PM CDTSevere Thunderstorm WarningFWDEastland26 min
May 13, 8:37 PM CDTSpecial Weather StatementFWDStephens23 min
May 13, 8:47 PM CDTSpecial Weather StatementFWDComanche28 min
May 13, 8:56 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens28 min
May 13, 9:15 PM CDTSpecial Weather StatementFWDComanche30 min
May 13, 9:34 PM CDTSpecial Weather StatementFWDCooke, Jack, Montague41 min
May 13, 9:45 PM CDTSpecial Weather StatementFWDHamilton, Mills45 min
May 13, 10:31 PM CDTSpecial Weather StatementFWDBosque, Coryell, Hamilton, Lampasas59 min
May 14, 4:37 PM CDTSpecial Weather StatementFWDLampasas23 min
May 14, 4:50 PM CDTSevere Thunderstorm WarningFWDLampasas17 min

Nearby

High Wind Warnings in Texas, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.